# SDR SIMA20130110003

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,485 hours, 29,735 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 2526
- Condition: Corroded
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE HIGH STAGE VALVE PRESSURE SWITCH PINS VERY CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED NR 2 ENGINE HIGH STAGE PRESSURE SWITCH AS PER AMM 36-11-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
